# SDR CALA2023032200828

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757*
- Aircraft serial: 32818
- Aircraft time: 54,028 hours, 17,167 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Fuse
- Part number: B22506
- Condition: Open
- Location: M736 / Sta 1684
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M736 POWER SUPPLY FUSES POPPED. REPLACED FUSES IAW B757 AMM 33-51-07 CHECK GOOD. REF AMES 155339-0100-0247
